On the distribution of the divisor function in arithmetic progressions
Acta Arithmetica, Tome 22 (1972) no. 2, pp. 175-199
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_22_2_175_199,
author = {Yoichi Motohashi},
title = {On the distribution of the divisor function in arithmetic progressions},
journal = {Acta Arithmetica},
pages = {175--199},
year = {1972},
volume = {22},
number = {2},
doi = {10.4064/aa-22-2-175-199},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-22-2-175-199/}
}
TY - JOUR AU - Yoichi Motohashi TI - On the distribution of the divisor function in arithmetic progressions JO - Acta Arithmetica PY - 1972 SP - 175 EP - 199 VL - 22 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-22-2-175-199/ DO - 10.4064/aa-22-2-175-199 LA - en ID - 10_4064_aa_22_2_175_199 ER -
Yoichi Motohashi. On the distribution of the divisor function in arithmetic progressions. Acta Arithmetica, Tome 22 (1972) no. 2, pp. 175-199. doi: 10.4064/aa-22-2-175-199
Cité par Sources :